# SDR USAA2011020990646

- Difficulty date: February 1, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545875U70
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CRACKED Z-ANGLE AT BS 294, RBL 55.  REPLACED Z-ANGLE AT BS 294, RBL 55 IAW B737 SRM 51-10-02.
